# SDR SWAA2018110526444

- Difficulty date: November 1, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N450WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32470
- Aircraft time: 52,318 hours, 30,748 cycles
- Engine: Ge CFM567B24
- Engine time: 12,424 hours, 7,502 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24
- Part serial: 892190
- Condition: Fod
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, E
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE VIBRATION WENT TO 5.0 IN CLIMB FROM FL340 TO FL360. RAN QRH AND REDUCED POWER TO 79% N1.  ENGINE VIBRATION STABILIZED AT 3.9.  FOUND FOD DAMAGE TO NR 1 ENGINE.  R&R NR 1 ENGINE PER MT.
